# SDR R61A201709260719

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 25,132 hours, 19,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION FOUND ON THE LT FLOOR SUPPORT FRAMES 12 - 16, LBL 45.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-43-04, AND 51-41-02.
